MathSciNet Relay Station
MathSciNet bibliographic data
MR994170 05B35 (52B12)
Richter, Jürgen; Sturmfels, Bernd On the topology and geometric construction of oriented matroids and convex polytopes. Trans. Amer. Math. Soc. 325 (1991), no. 1, 389–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement